# SDR UPS05443948

- Difficulty date: February 10, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1294, RBL 55-75 FLOOR SUPPORT U-CHANNEL UPPER FACE CORROSION FOUND CORROSION BLEND OUT 0.035 X 1 X 2 INCH EXCEED SRM 53-10-01 FIG 1, LIMIT.  FLOOR SUPPORT U-CHANNEL REPLACED AS PER SRM 51-10-01 PG 9.
